# SDR REXA2018091000815

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 26,307 hours, 17,478 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN OXYGEN MASK TEST SWITCH BOTTON BROKE OFF. REMOVED AND REPLACED CREW OXYGEN MASK STOWAGE BOX IAW AMM 35-11-15. OP
S CHECK GOOD. NO FURTHER DEFECTS NOTED.
